×

A Blaschke-type product and random zero sets for Bergman spaces. (English) Zbl 0764.30029

This paper provides significant new information about zero sets of analytic functions which are in the Bergman spaces \(\mathbb{A}^ p\) of functions in the unit disc. For each \(\lambda\), \(|\lambda|<1\) a Blaschke-type factor \(f_ \lambda\) is introduced which vanishes at \(\lambda\) and is a contractive zero divisor in \(\mathbb{A}^ 2\): \(\| g/f\|_ 2\leq\| g\|_ 2\) whenever \(g\in\mathbb{A}^ 2\), \(g(\lambda)=0\). Further, if \(f\not\equiv 0\in\mathbb{A}^ 2\), then the infinite product \(B\), of the \(f_ \lambda\), as \(\lambda\) ranges over the zeros of \(f\), converges. Thus we have \(f=BF\), with \(F\neq 0\), \(\| F\|_ 1\leq\| f\|_ 2\).
The main result, Theorem 2.11, asserts that if a discrete sequence \(\Lambda=\{\lambda_ n\}\) grows sufficiently slowly, then for almost all independent choices of \(\{\theta_ n\}\), the sequence \(\{\lambda_ n e^{i\theta_ n}\}\) is an \(\mathbb{A}^ p\)-zero set, if \(1\leq p\leq 2\) (for \(p>2\) slightly less precise conditions are given). The author poses interesting conjectures in §3 concerning the best possible growth allowed of such \(\Lambda\), and a refinement of a zero-one law. The paper contrasts this work with earlier work of C.Horowitz [Duke Math. J. 41, 693-710 (1974; Zbl 0293.30035)] and H. Hedenmalm [J. Reine Angew. Math. 422, 45-68 (1991; Zbl 0734.30040)]. The Blaschke-type product introduced here differ from those of Hedenmalm that the latter considers an extremal problem over a full sequence \(\Lambda\), rather than as a product of individual factors.

MSC:

30D50 Blaschke products, etc. (MSC2000)
30D35 Value distribution of meromorphic functions of one complex variable, Nevanlinna theory
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] LeBlanc, E., A probabilistic zero set condition for Bergman spaces,Mich. Math. J. 37 (1990), 427–438. · Zbl 0717.30008
[2] Carleson, L., A representation formula for the Dirichlet integral.Math. Z. 73 (1960), 190–196. · Zbl 0090.28603
[3] Duren, P. L.,Theory of H p spaces, Academic Press, London and New York, 1970. · Zbl 0215.20203
[4] Hedenmalm, H.,A factorization theorem for square area-integrable analytic functions, J. Reine Angew. Math.422 (1991), 45–68. · Zbl 0734.30040
[5] Horowitz, C., Zeros of functions in the Bergman spaces,Duke Math. J. 41 (1974), 693–710. · Zbl 0293.30035
[6] Kahane, J. P.,Some random series of functions, second edition, Cambridge University Press, 1985. · Zbl 0571.60002
[7] Korenblum, B., An extension of the Nevanlinna theory,Acta Math. 135 (1975), 187–219. · Zbl 0323.30030
[8] Korenblum, B., Transformation of zero sets by contractive operators in the Bergman space,Bull. Sci. Math. 114 (1990), 385–394. · Zbl 0821.47021
[9] Zhu, K.,Operator theory in function spaces, Marcel Dekker, New York, 1990.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.